Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 77, Number 3, 1 December 1987

Polynomials of Binomial Type and Renewal Sequences
pp. 183-193(11)
Author: Stam, A. J.

Favourites:
ADD
Favourites:
ADD

Positive Solutions of Annular Elastic Membrane Problems with Finite Rotations
pp. 223-252(30)
Authors: Grabm├╝ller, Hans; Pirner, Robert

Favourites:
ADD

Symmetries and Integrability
pp. 253-299(47)
Author: Fokas, A. S.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more